Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Asymptotic behavior of iterates of nonexpansive mappings in Banach spaces with Opial's condition

Author: Giovanni Emmanuele
Journal: Proc. Amer. Math. Soc. 94 (1985), 103-109
MSC: Primary 47H10
MathSciNet review: 781065
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the asymptotic behavior of the sequence of the iterates for a nonexpansive mapping, defined on a suitable subset of a Banach space with Opial's condition. Some results are stated also for semigroups of nonexpansive mappings and for mappings of asymptotically nonexpansive type in uniformly convex Banach spaces with Opial's condition.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10

Additional Information

PII: S 0002-9939(1985)0781065-6
Keywords: Opial's condition, nonexpansive mappings, asymptotic behavior of iterates, weak convergence of iterates, uniformly convex in every direction Banach spaces, semigroups of nonexpansive mappings, functions of asymptotically nonexpansive type, metric projection in uniformly convex Banach spaces
Article copyright: © Copyright 1985 American Mathematical Society